# SDR KBM2006F00069

- Difficulty date: February 20, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- Engine: Tmeca ARRIEL1B
- System (JASC): 3120 · Independent Instruments
- Part: Hour Meter
- Part number: 99873124VDC
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOBBMETER INOPERATIVE, REMOVED AND REPLACED.  (K)
